Ask an expert
Question

07 Apr 2004

one breast larger than the other
Hello
I am 25 yrs old, I was on the pill (Tri-Phasel) for about 2yrs but now have been off the pill for the past 10 months due to the weight that I gained & blottedness I experienced while using.
This was advised by an Iridologist.
Recently I have noticed and felt that my one breast is noticably larger & heavier than the other. It sometimes causes discomfort because I can feel it sagging. It has been like this for the past 2 months now. I have examined myself for lumps but all feels ok. Since going off the pill, I have gained some weight. Is this normal ? What advice can you offer ? Can I go to a normal GP to check ? It doesn't feel or look right.
Many Thanks
Answer 383 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Have your GP check it. I cannot suggest a cause without examining you.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9474 votes
No
68% - 20305 votes
Vote